# SDR ABXA20120206210

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 542,701 hours, 40,377 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 173T12153
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PANEL 324CLX ACCESS, LWR LT FWD ANGLE CRACKED INSIDE AUX BOX.  REMOVED WEB AND ANGLE, FABRICATED ANGLE IAW BOEING DWG 173T1215.  RE-INSTALLED FABRICATED ANGLE AND ORIGINAL WEB IAW 767 SRM 51-40-2.
